Author = Zehui Shao
An upper bound on triple Roman domination

Articles in Press, Accepted Manuscript, Available Online from 18 July 2022

10.22049/cco.2022.27816.1359

M. Hajjari; Hossein Abdollahzadeh Ahangar; Rana Khoeilar; Zehui Shao; S.M. Sheikholeslami


Leap Zagreb indices of trees and unicyclic graphs

Volume 3, Issue 2, December 2018, Pages 179-194

10.22049/cco.2018.26285.1092

Ivan Gutman; Zehui Shao; Zepeng Li; ShaohuiShaohui Wang; Pu We


Graceful labelings of the generalized Petersen graphs

Volume 2, Issue 2, September 2017, Pages 149-159

10.22049/cco.2017.25918.1055

Aleksander Vesel; Zehui Shao; Fei Deng; Zepeng Li